# SDR 97ZZZX3157

- Difficulty date: June 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8050Q
- Make and model: Cessna 421B
- Aircraft serial: 421B0274
- System (JASC): 2434 · DC Generator-Alternator
- Part: Alternator
- Part number: ALV9510R
- Condition: Failed
- Location: Dc System
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALTERNATOR INSTALLED 3-31-97.  FAILED 6-24-97.  NO OUTPUT.  OVERHAULED 2-28-97.  SUBMITTER STATED CONTINUE TO GET SHORT SERVICE LIFE FROM AERO ELECTRIC ALTERNATORS.
